Are there any safety concerns for a patient on GH therapy?
Patients may experience discomfort, soreness, or redness where Nutropin is injected. Pediatric Patients • Slipped capital femoral epiphysis may occur more frequently in patients with endocrine disorders or in patients undergoing rapid growth • Children with growth failure secondary to CRI should be examined periodically for evidence of progression of renal osteodystrophy • Progression of scoliosis can occur in patients who experience rapid growth. Patients with a history of scoliosis who are treated with GH should be monitored for progression of scoliosis Adult Patients • GH therapy may cause fluid retention • Carpal tunnel syndrome, arthralgia and other joint disorders have been reported in GH-treated patients If a patient experiences side effects or an adverse event, instruct them to call the HCP. They are also encouraged to report this information to the FDA at 1-800-FDA-1088. If the HCP becomes aware of a patient having an adverse event, he or she should call the FDA at 1-800-FDA-1
- If I state concerns regarding a trainees patient safety or their health in relation to their fitness to practise, will my identity be revealed and will I be contacted regarding this?
- How should a practice monitor staffing concerns that can impact patient safety?
- Are there additional concerns for patients with CRI who are on GH therapy?